# SDR SIMA20201002002

- Difficulty date: October 2, 2020
- Submitted: October 4, 2020
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 33,028 hours, 28,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR PROXIMITY LIGHT STRIP INOPERABLE.  C/A: R & R EMERGENCY FLOOR PROXIMITY NR 120 LIGHT STRIP, IN REF WITH ERJ 140 AMM 33-50-12.  OPERATIONS CHECK GOOD.
